# SDR AALA20060578

- Difficulty date: August 18, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY EXIT LIGHT AT SEAT 12D HAS BROKEN LENS AND BEZEL.  REPLACED LENS AND BULB FOR EMERGENCY EXIT LIGHT AT SEAT 12D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
